# SDR SWIA200210590

- Difficulty date: January 26, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 22,304 hours, 29,499 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Contaminated
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, DURING FLAP RETRACTION, RECEIVED A FLAP DISAGREEMENT.  FOLLOWED QRH AND FLAPS RETRACTED NORMALLY.  COULD NOT DUPLICATE ON GROUND.  INSPECTED FLAPS, TRACKS, ACTUATORS AND FOUND LEFT OUTBOARD FLAP CANNON PLUG WET.  CLEANED AND RESECURED.  OPS CHECKS GOOD WITH NO DISCREPANCIES.
